U.S. doctors online nowAsk doctors free
Brownsville, TX
A 23-year-old female asked:

Can extended use of different antibiotics for 23 days cause temporary liver failure?

1 doctor answer5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
Let me explain: Antibiotics are considered as a common cause of drug-induced liver injury. Although the frequency of serious antibiotic-induced hepatotoxicity is low compared with the amounts prescribed each year.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.